Using Pareto and Weibull distributions in the modelling of growth processes

Ghorbani, H., Möller, H. J., Stoyan, D. . South African Statistical Journal 2006. 40 (1) :75-98

Locate this article in:

Bibtex

@article{CIS-214762,
  Author = {Ghorbani, H. and Möller, H. J. and Stoyan, D.},
  Title = {Using Pareto and Weibull distributions in the modelling of growth processes},
  Journal = {South African Statistical Journal},
  Volume = {40},
  Number = {1},
  Year = {2006},
  Pages = {75--98},
  Keywords = {Truncation, Pareto distribution, Size distribution, wildfire, dislocations, fluidized bed, galaxies, silicon wafer}
}

Similar articles